# SDR WTAA970181

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120221
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 12038594001
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - ON APPROACH TO SBP, RIGHT ANTI-SKID INOP LIGHT ILLUMINATED WHEN GEAR EXTENDED.  AIRCRAFT RETURNED TO LAX.  MAINTENANCE REPLACED LANDING GEAR SELECTOR.  TEST FLIGHT AND OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
